Doctor insights on:
Will Dilaudid Pregnant Cause Baby Withdrawal
No: Narcotics are not generally thought to be dangerous for development, especially in the 2nd and 3rd trimesters. Babies in utero can, however, become dependent on such medications. Therefore, the shortest duration of treatment is advised--especially around the timing of delivery. Babies who are exposed to narcotics right before delivery can have (treatable) sleepiness and slow breathing. ...Read moreSee 1 more doctor answer
When your due date arrives, you will be more than ready to have your baby! Most women deliver the baby somewhere between 37 and 42 weeks. According to the American College of Obstetricians and Gynecologists, only 5% of babies arrive on the exact due date. Approximately 7% of babies are not delivered by 42 weeks, and when that happens, it is referred to ...Read more
Will 5 days of taking dilaudid at 35 weeks pregnant show up and cause my baby to be taken from me?
No: Narcotics are not generally thought to be dangerous for development, especially in the 2nd and 3rd trimesters. Babies in utero can, however, become dependent on such medications. Therefore, the shortest duration of treatment is advised--especially around the timing of delivery. Babies who are exposed to narcotics right before delivery can have (treatable) sleepiness and slow breathing. ...Read moreSee 2 more doctor answers
Emergency department doctor gave me dilaudid in my first trimester of my pregnancy, will my baby have side affects?
No: Rare use of narcotics during pregnancy administered by physician is OK. Becomes more of a problem late in pregnancy if using lots of narcotics as baby can be born addicted and have to go trough narcotic withdrawl, which if you ever watched a newborn do this is a horrible way to start life. ...Read more
Define short term: Do you mean 5-7 days or more? Assuming there's no other condition to complicate your discontinuation of the medication, it might be worthwhile restarting at a very low dose of Dilaudid and tapering it over about 3 days rather than abruptly stopping it. In acute pain syndromes for which opiates are indicated, withdrawal symptoms are pretty rare. ...Read more
On Dilaudid, Percoset. Robeaxin for 2 1/2 weeks for leg injury. Weening off for a week. Plan to be completely off next week. Will I have withdrawal?
Withdrawals: With two opiate medications you are more likely to have withdrawals BUT it depends on how fast you are weaning off. Normally I would recommend reducing the dose by 25% per week. It will of course also depend on how much of each you are taking. If you are on equivalent of about 3 tables a day, there should be no withdrawal. Also, you are not on them for too long so chances of withdrawals are less. ...Read more
Released from hospital taking 18 mg/day dilaudid 4 weeks ago, tapered myself down to 1mg morning and night- if I go cold turkey tomorrow will I have withdrawal symptoms
You may: Going to nothing may cause some withdrawal, but it may be mild and tolerable, and within a week should mostly resolve. Expect fatigue, mild insomnia, loose bowel. Can take some immodium. Lots of fluids if having more symptoms or difficulty talk to your doctor. ...Read moreSee 1 more doctor answer
Hello I am going thru withdrawals from Dilaudid and having a cough that has a metal or infection type of taste. I am also taking Flonase. Infections .
On morphine and dilaudid for 2+ months. Could I have withdrawal symptoms if I wait longer than the 8 hrs to take next MS contin 15mg?
Yes: You could be experiencing end of dose breakthrough manifested as withdrawal-like symptoms. MS Contin (morphine) or its generics frequently does not have 8 hours duration of relief. Also, Dilaudid for breakthrough pain is extremely short acting. You need to discuss with your doctor. ...Read moreSee 1 more doctor answer
Dilaudid: Dilaudud is category c, it is not known whether it will harm an unborn baby. It should be used in pregnant women only if the potential benefit justifies the potential risk to the fetus. If only used a few times, and in the second trimester, it should be fine as all we have his histories of other pregnant women with similar situations and the babies were healthy, but as stated, no def. Studies. ...Read moreSee 1 more doctor answer
Risks and birth defects of taking dilaudid/hydromorphone at five months pregnant? Not faily only if needed.
Is methodone safe if you where to become pregnant would the baby have withdrawals when it was born?
Yes: As Methadone is a narcotic, a baby born to a mother who is using this will be born addicted to it. These babies are born with neonatal abstinence syndrome. Depending on the severity of symptoms that the baby exists the first few hours of life, treatments vary. The majority of babies will be admitted to the nicu under close observation and will be started on medications to curb their withdrawal. ...Read more
I've snorted a little herion off and on my entire pregnancy. I am now 27 weeks and have stopped. I am not experiencing withdrawals but is my baby?
You are admirable: I genuinely admire your courage and honesty. We all make mistakes and I am very proud of your asking for help and guidance for your baby. Great step forward! your ob/gyn is a great resource to answer this, and will not (hopefully) be judgmental. You also want your doctor to know so they can take great care of you and your baby. Please never hesitate to ask for help. Better days ahead! ...Read more
I am 27 weeks pregnant & addicted to heroin. If i stop using now will my baby still have withdrawals when she is born?
I am 4 weeks pregnant and want to stop herion. I have been using for a couple months. Will going through withdrawals shock my body and kill my baby??
Medical Detos: Ask your doctor for the name of a physician called an addictionologist. Your detox should be medically supervised to avoid risk to yourself or your baby. ...Read more
I am 29 weeks pregnant and i'm out ofmy norco (hydrocodone and acetaminophen) 10s, i took 4-5 a day prescribed, for at least a month. Having withdrawals now. Is baby safe?
Hi I have had 2 babies in the space of a year and in the pregnancy my platlets kept going down & now there still going up and down what could cause it?
See hematologist: You should see a hematologist for further evaluation. There are many causes of thrombocytopenia- or low platelets. See a hematologist for a careful history and examination. You could have an autoimmune condition called immune thrombocytopenic purpura- however, other causes have to be ruled out as well that would include pregnancy related thrombocytopenia, vitamin deficiency, other things. See md. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Will dilaudid pregnant cause baby
- Dilaudid withdrawal treatment
- Prozac help dilaudid withdrawal
- Ask a doctor a question free online
- Will 5 days of taking dilaudid at 35 weeks pregnant hurt my baby
- Hospital dilaudid tapered cold turkey will withdrawal symptoms
- Stopped drugs pregnant will baby withdrawal symptoms
- Withdrawal in baby
- Talk to a pain management specialist online for free